# SDR DALA1168470668

- Difficulty date: January 13, 2009
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 58,468 hours, 27,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE -SECTION 46 DOOR NR 4 AFT FRAME BODY STATION 1.  REPAIRED IAW EA 06-465922-03, ME02.
